Journal article icon

Journal article

Representing filtration consistent nonlinear expectations as g-expectations in general probability spaces

Abstract:

We consider filtration consistent nonlinear expectations in probability spaces satisfying only the usual conditions and separability. Under a domination assumption, we demonstrate that these nonlinear expectations can be expressed as the solutions to Backward Stochastic Differential Equations with Lipschitz continuous drivers, where both the martingale and the driver terms are permitted to jump, and the martingale representation is infinite dimensional. To establish this result, we show that ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.spa.2011.12.004

Authors


Journal:
Stochastic Processes and their Applications More from this journal
Volume:
122
Issue:
4
Pages:
1601-1626
Publication date:
2012-04-01
DOI:
ISSN:
0304-4149
Language:
English
Keywords:
Pubs id:
pubs:321126
UUID:
uuid:68292626-2bf7-4a1f-b996-dac834adc72a
Local pid:
pubs:321126
Source identifiers:
321126
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP